# SDR 2005UALA00608

- Difficulty date: June 29, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 38,231 hours, 13,868 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: D30664105
- Part serial: A5801
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3 IN LONG SLICE ON LOWER TUBE.  SLICE OR LACERATION ON THE INFLATABLE TUBE COULD BE DUE TO MISHANDLING DURING UNIT TRANSPORTATION.  THE DAMAGE WAS REPAIRED AND RETESTED OK.
